Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
frustratedrock

the story...

the concoction: (prescriped in May, 2004)

minocycline, taken 2x a day, orally

duac gel on back and face everyday

retin-a micro on face every other day for a week, then every day.

the duac gel, since it has benzoyl peroxide in it, makes me puffy, red, and itchy. does this happen to anybody else? anything that has BP in it, face washes, gels, creams.. makes my face balloon up and itch like mad.

funny story: one time i got this new face wash that had BP in it, i didn't read the directions well and washed my entire face with it. woke up the next morning with my eyelids swollen shut. no serious affects from it, i just had to ice my eyes for 48 hours until they shrunk to normal size.

okay so, i stopped using the duac, and stupidly, stopped taking the minocycline. i've JUST NOW started back on the retin-a micro, but i think i might need a new prescription for the minocycline - i'm not sure how long they keep?

i just read the Regimen thing. i guess i should have read that first.

"About 3% of people are allergic to benzoyl peroxide and experience an inflammation of the skin or severe crusting. "

does this mean i am part of that crazy weird 3% allergic to benzoyl peroxide? sad.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×